witchywoman Posted July 21, 2009 Share Posted July 21, 2009 My pdoc raised my lithium about a week ago, from 600 mg to 900 mg. Yesterday I went to an amusement park. It was hot and I was walking alot. I tried to keep myself hydrated but probably not very well. By the end of the evening, I had such a bad headache. Now today Im having muscle twitches/jerking (this has actually started since the increase, but it is worse today), feeling weak, and an on and off headache. I just really feel awful. I just had my lithium level done Saturday so I doubt it's back yet. It usually takes a few days to get blood work back. What are your thoughts? I've looked up the symptoms and I do have some of them but not all of them. Just wanted to get your thoughts and maybe you can tell me what to do. My pdoc is on vacation, so I can't just call him. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.